Could strattera (atomoxetine) cause depression?

Yes it can. Strattera (atomoxetine) is known to cause depression in some patients discuss with your psychitrist what other options you have to change your drug to a different one or add a antidepressant to it if he/she feels thats the way to go.

Related Questions

I am taking strattera (atomoxetine) 30mg. Could it be causing me depression?

It can. Strattera (atomoxetine) is known to cause depression in some so discuss it with your psychiatrist and they can change your med or add a safe antidepressant. Read more...
Yes it can. Strattera (atomoxetine) is known to cause depression in some patients discuss with your psychitrist what other options you have to change your drug to a different one or add a antidepressant to it if he/she feels thats the way to go. Read more...

Do strattera (atomoxetine) help with anxiety and depression??

No since. it has never been found to be effective nor indicated for bona fide depression or anxiety. It was originally developed as an antidepressant but instead was found to have a a somewhat better effect on increasing focus with most common side effects related to mechanism of action of increasing norepinephrine (noradrenaline) levels eg palpitations, hot flashes, headaches. Read more...

In past, been on strattera (atomoxetine) n buproprionxl for ADHD n mild depression. Now, hyper excessive talker with lack of focus. For these symptoms, a CNS only?

Back to psychiatrist. It sounds like you still have symptoms of ADHD or you may have a co-morbid Bipolar Disorder. At any rate,please go back to your doctor to report these symptoms and get re-evaluated or change your medications. Read more...

Started to feel anxious and depressed 14 days after cold turkeying "strattera". Is this normal and likely to get better? I feel helpless/horrible : (

Cold turkey?? Really. Really? At thanksgiving you're asking us if going 'cold turkey' is a good idea. You had a medical professional prescribe this medication why wouldn't u use one to stop it through a controlled gradual reduction in your doses over time? Good news is u won't die but it is not the ideal way to stop most psychiatric medications. Read more...
Cold turkey. Quitting any medication cold turkey without consulting a physician is NOT a good idea, and can result in serious symptoms and even death. Tapering off meds is the best way to go, with close medical supervision. Call your prescriber RIGHT NOW and get immediate input. If you are feeling unsafe, report to you local Emergency Room. If this is the case, turn of your computer RIGHT NOW and get help. Read more...